# SDR HALA0700046

- Difficulty date: February 4, 2007
- Submitted: February 16, 2007
- Operation: Air carrier
- Aircraft: N591HA
- Make and model: Boeing 767-33AER
- Aircraft serial: 33423
- Aircraft time: 15,304 hours, 2,967 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Pin
- Condition: Ground Damage
- Location: Nlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

ON PUSHBACK TO RELOCATE A/C, HEARD 2 LOUD BANGS FROM NOSE GEAR.  FOUND TOW BAR EXTENDED BEYOND LIMITS AND SHEAR PIN BROKEN AND DAMAGE TO LOWER GEAR.  REPLACED NOSE GEAR TOW FITTING PER AMM 32-21-12/401.  INSPECTED NOSE WHEEL SYSTEM PER AMM 32-51-00-735-072.  NO OTHER DISCREPANCIES FOUND WITH GREASE PLATES USED.  ALSO, PERFORMED NOSE LANDING GEAR EXCEEDENCE PER 05-51-29/201.  NO DISCREPANCIES.
